International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 193-195
Homomorphisms of complete -partite graphs
Department of Mathematics, Idaho State University, Pocatello 83209–0009, Idaho, USA
Received 24 January 1985; Revised 10 April 1985
Copyright © 1986 Robert D. Girse. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that for every homomorphism of a graph there exists a contraction on , the complement of , such that if and only if is a complete -partite graph.